This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.
An error occurred in the BRIEF REPORT entitled "Fatal Cardiac Tamponade: Occurrence With Other Complications After Left Internal Jugular Vein Catheterization" published in the Oct 1 issue of The Journal (1982; 248:1632-1635). The second sentence of the "Report of Cases" section should have read as follows: "On the tenth hospital day, the patient's hematocrit value dropped from 43% to 31% because of a rectus sheath hematoma that developed secondary to heparin anticoagulation." The next sentence should have read: "The heparin therapy was discontinued and anticoagulation was reversed with protamine sulfate."
Phrase Omitted. JAMA. 1982;248(23):3097. doi:10.1001/jama.1982.03330230019022
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: